# SDR FDEA200908072939

- Difficulty date: August 7, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 28,943 hours, 15,788 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397421922000
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA FLOORBEAM IS CORRODED ON THE LOWER   SURFACE OF FRAME 63; LBL 1405 TO RBL 300.  CLEANED AFT CARGO COMPARTMENT FLOORBEAM AT FRAME 63; LBL 1405 TO RBL 300 PER SRM 51-74-10; PG 201.  REMOVED CORROSION IAW SRM 51-74-10 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15, FIG 101, SHEET 2.  REMOVED CROSSBEAM IAW SRM 51-40-21, PARA   5, PGS 6-7.  DRILLED LOCATED NEW CROSSBEAM AND REPAIR ANGLES IAW SRM 53-10-15, FIG 207, PGS   241-242.  ALODINED IAW SRM 51-21-10, PARA 2, PG 2.  PRIMED & PAINTED IAW SRM 51-23-10.  INSTALLED CROSSBEAM AND REPAIR ANGLES IAW SRM 53-10-15, STEP 8.
